MathSciNet Relay Station
MathSciNet bibliographic data
MR1262887 58G10 (55N22 57R20 57R90)
Zhang, Wei Ping Circle bundles, adiabatic limits of $\eta$-invariants and Rokhlin congruences. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 1, 249–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement